# SDR 2008FA0000925

- Difficulty date: December 15, 2008
- Submitted: December 30, 2008
- Operation: General aviation
- Aircraft: N584RF
- Make and model: Beech 58
- Aircraft serial: TH2012
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 6017001079
- Condition: Leaking
- Location: Rt Wing
- Part time: 1,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND RT WING FUEL VENT CONSTANTLY LEAKING FUEL.  OPENED RT WING TIP FILLER CAP AND BLEW AIR THROUGH THE VENT SYSTEM AND BUBBLES WERE SEEN IN THE LOWER END OF THE FUEL TANK WHERE THE VENT TUBE PASSES THROUGH THE FUEL TANK BULKHEAD.  USED ACFT MM TO FABRICATE A HOLE IN FUEL CELL TO GAIN ACCESS TO THE LEAKING TUBE AND APPLIED PRO SEAL TO SEAL THE TUBE TO THE BUSHING WHERE THE LEAK WAS OBSERVED.  (K)
